# SDR 95ZZZX2791

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 412010219101
- Condition: Worn
- Location: M/R Hub
- Part time: 1,692 hours
- Component: 412010216105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY FOR REPAIR, FOUND BEARING RACE WORN BEYOND LIMITS.  BEARING PN 412010216105, SN RE493.  ARM PN 412010263101.
